MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Indian journal of pediatrics · 2005

Sodium stibogluconate and polymorphic ventricular tachycardia.

Baranwal Arun K, Mandal Ravi N, Singh Rupa, Singhi Sunit C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Numerous antimicrobials including pentavalent antimonials are implicated in causing prolong QT-interval and ventricular tachycardia. Torsades de pointes is rarely documented with use of sodium stibogluconate. Here is described a 12-yr-old girl with visceral leishmaniasis, who developed syncopal attacks, prolong QT-interval, polymorphic ventricular tachycardia and torsades de pointes after completing a course of Stibogluconate (20 mg/kg/day for 30 days). Prolong lidocaine infusion and cardioversion were life saving.

Для цитирования: Baranwal Arun K, Mandal Ravi N, Singh Rupa, Singhi Sunit C. Sodium stibogluconate and polymorphic ventricular tachycardia.. Indian journal of pediatrics. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.